# SDR SWIA201125459

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 18,551 hours, 17,179 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY BEARING CORRODED.  (ENGINE CHANGE)  INSTALLED NEW FORWARD MOUNT LINK ASSEMBLY ON LEFT ENGINE.
